EconPapers    
Economics at your fingertips  
 

Quadrature Rules for Unbounded Intervals and Their Application to Integral Equations

G. Monegato () and L. Scuderi ()
Additional contact information
G. Monegato: Politecnico di Torino
L. Scuderi: Politecnico di Torino

A chapter in Approximation and Computation, 2010, pp 185-208 from Springer

Abstract: Abstract Several quadrature rules for the numerical integration of smooth (nonoscillatory) functions, defined on the real (positive) semiaxis or on the real axis and decaying algebraically at infinity, are examined. Among those considered for the real axis, four alternative numerical approaches are new. The advantages and the drawbacks of each of them are pointed out through several numerical tests, either on the computation of a single integral or on the numerical solution of some integral equations.

Keywords: Trapezoidal Rule; Quadrature Formula; Quadrature Rule; Integrand Function; Gaussian Formula (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-6594-3_13

Ordering information: This item can be ordered from
http://www.springer.com/9781441965943

DOI: 10.1007/978-1-4419-6594-3_13

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-6594-3_13